# SDR CA011017012

- Difficulty date: September 3, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Panel
- Part number: 92147A020103
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN)  ON DESCENT THE PRESSURIZATION FAILED IN AUTO, FAULT LIGHT ON PRESSURIZATION PANEL. SWITCHED TO MANUAL, STILL NO CONTROL OVER THE OUT FLOW VALVE. USED FORWARD SAFETY VALVE FOR THE REST OF THE DESCENT. OUTFLOW VALVE OPENED ON LANDING.FOUND THE PRESSURIZATION CONTROL PANEL AT FAULT. PRESSURIZATION CONTROL PANEL REPLACED AND FUNCTION CHECKED SERVICEABLE.
